# SDR AALA20090624TUL04

- Difficulty date: May 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,325 hours, 41,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW PAN FRAME IS CRACKED AT TOP FORWARD CORNER STATION 946.  INSTALLED DOUBLER PER AARD 53-10-00-25 LEFT WINDOW PAN TOP FORWARD CORNER STATION 946.
